Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have crackly and tight skin on feet. Medication?

Hi I have a problem with my feet , I have been to local doctor and had blood tests but nothing has showed up. The skin on my feet is good, but they feel very tight and crackly. I rub cream in every night but the problem must be inside as nothing helps. I go to bed at night feeling as if I am wearing a tight pair of shoes, I m not sure how else to describe my problem. I hope you can help as this is starting to get me down now. Thank you
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
welcome to healthcare magic forum
you have palmo planter kearatosis or feet eczema
you need to apply cream like venusia max and salicylic containing cream over leg
wear cotton socks daily
soak your leg in warm water 5-10 min a day to soften the skin
better to consult dermatologist
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor